# SDR FDEA200911304235

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 143N358002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 880 TO 900 STR 28R CORRODED. CORROSION REPAIR AT STRINGER 28R FROM BS 880 TO BS 900 CARRIED OUT IAW EA F-5310-133438 (CORROSION REPAIR ON KEEL BEAM CHORD BETWEEN BS 779 AND 883 AND STRINGER 28R).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
